# SDR 20000714SH032

- Difficulty date: June 25, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N567JW
- Make and model: Cessna 172S
- Aircraft serial: 172S8187
- Engine: Lyc O360*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: RSA5AD1
- Condition: Vapor Lock
- Location: Fuel Eng
- Part time: 590 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON NIGHT FLIGHT AND COMPLETED 5 LANDINGS.  FULL STOP ON RUNWAY, THEN TAKING OFF.  ON THE 6TH LANDING WHEN THROTTLE WAS RETARDED OVER THE RUNWAY THRESHOLD, ALTERNATOR LIGHT ILLUMINATED AND ON ROLL-OUT, ENGINE QUIT.  ATTEMPTS WERE MADE TO RESTART, BUT  WOULD NOT RESTART.   ACFT TOWED TO PARKING.  MAINTENANCE INSPECTED AND STARTED ENG WITH NO DIFFICULTIES.  ALL OPERATING PERIMETERS NORMAL, IDLE SPEED, AND MIXTURE STRENGTH NORMAL.  UPON RETURN HOME, ACFT DIVERTED FOR 1 HR DUE TO THUNDERSTORMS, THEN TOOK OFF, RETURNED HOME.  UPON ARRIVAL, ENG IDLE WAS ROUGH, IDLE SPEED ERRATIC.  ENG SHUT DOWN, RESTART ATTEMPTED, VAPOR LOCKED.   RESTARTED END, NO DIFFICULTIES.  FUEL SERVO SENT TO CESSNA FOR EXAMINATION.  (X)
